# SDR VNAA20250108056

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST IS CRACKED APPROX. 4" DOWN FROM TOP AND APPROX. 1.5" LONG AT 100% FSH. FAILED NDT.   INSTALLED NEW RH WINDSHIELD SIDE POST P/N 601R33223-2 IAW CRJ700 SRM 51-42-21-001-001-A01.
